MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BLUSELECT TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX BLUSELECT TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/100
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: d4: expiration date and h4: manufacture date are unknown, no information is available based on available lot number information.B3: month and year of event have been provided, day is unknown.One used device was received for investigation.The reported issue was confirmed during visual inspection, which verified that the inflation line was separated from the pilot balloon.A laser printed lot number was identified on the device, however this lot number did not correspond to any manufacturing device history records (dhr), therefore no dhr review could be conducted.Although the reported issue was confirmed, the investigation could not identify a root-cause for the observed condition.Complaint trends will continue to be mointored.
 
Event or Problem Description
It was reported that during the use of the product, the pilot balloon was found detached from the inflation line.It was reported that there was no patient injury.

Brand Name
PORTEX BLUSELECT TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16811065
Report Number3012307300-2023-04536
Device Sequence Number2933642
Product Code BTO
UDI-Device Identifier15019517076189
UDI-Public15019517076189
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/860/100
Device Catalogue Number101/860/100CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown